# SDR 98ZZZX4764

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- System (JASC): 2200 · Auto Flight System
- Part: Switch
- Part number: KA132
- Condition: Failed
- Location: Afcs
- Part time: 198 hours
- Component: King, KFC200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH INTERMITTENT, WILL TEST SUCCESSFULLY.  REMOVED UNIT AND BENCH TESTED.  DUPLICATED MALFUNCTION ON BENCH, BUT ONLY AFTER SUBJECTING UNIT TO A TEMPERATURE OF MINUS 12 DEGREES FAHRENHEIT FOR 3.75 HOURS.
